MAUDE Adverse Event Report: CANON INC. CANON INC.; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

CANON INC. CANON INC.; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number INFX-8000V/B6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026 during the transfer from the hospital bed / gurney to the procedure table a patient became unstable while being moved to the procedure table and slipped.Hospital staff caught the patient before he hit the floor and the patient received no injuires as a result of this incident.
 
Additional Manufacturer Narrative
The complainant stated that the mattress used on the patient table is too short on each side which may have contributed to the incident.Furthermore, the mattress used at this facility was not manufactured by our company.

Brand Name
CANON INC.
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
CANON INC.
shimomaruko 3-chome 30-2
ohta-ku, tokio 146-8 501
JA  146-8501
Manufacturer (Section G)
CANON INC.
shimomaruko 3-chome 30-2
ohta-ku, tokio 146-8 501
JA   146-8501
Manufacturer Contact
orlando tadeo
2441 michelle drive
tustin, CA 92780
7144831551
MDR Report Key25166893
Report Number2020563-2026-00005
Device Sequence Number21463696
Product Code OWB
UDI-Device Identifier04987670100222
UDI-Public04987670100222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K253584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFX-8000V/B6
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown